# SDR SCNA99764

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, LEFT FORWARD OVERWING EXIT, LOWER RIGHT EMERGENCY EXIT LIGHT INOP.  RELAMPED IAW B727 MM 3350121, OPS CK NORMAL IAW B727 MM 3350121.
